I'd like this to be a record of my experience on Emgality.
On February 1st, 2020 I took my 1st dose of Emgality. Immediately I had a strong burning sensation at the injection site. I was not alarmed by this because it was stated in the literature that this can be a side effect. The next morning however I experienced some of the worst panic I've ever had followed with a bout of depression and extreme nausea to the point where I dry heaved in a bathroom for at least a 1/2 an hour.
The neverending migraine nightmare
This horrible nightmare continued every day I would either have terrible bouts of depression with or without crying. Or I would have extreme panic to the point of being in primal fear/fight or flight. This continued for the next 2 weeks.
Hairloss can it get any worse?
Around that time I also noticed extreme hair loss happening. It was more than just stress and as I read through chat rooms and other states where people were comparing side effects I noticed that this was also a common one. The 2 weeks that followed were filled with more extreme anxiety/panic windows Of Time, bouts of depression with crying. Many nights I had insomnia and horrific nightmares. Racing heartbeat continued night after night as well as some hours during the day. The most I can compare this to is having an adrenaline shot and having to go through the next 40 to 50 plus days feeling like that adrenalin surging through your body. I am not trying to scare anyone but please proceed with caution if you are thinking about taking this medication.
Things that have helped
I can tell you the things that helped were having someone there to tell me everything was going to be ok and that it was temporary. Having reassurance and hugs helped a ton. Eat as healthy as possible. Drink lots of fluid and get outside. Breathing fresh air, leave windows open. Most importantly, try not to be alone. I will leave an update in a few more weeks. FYI right now I am out almost the 6-week mark. Sorry, I talked to text this... I will come back to edit.
Have you checked out the new and improved Forums page yet?